# SDR DALA2017020901102

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,836 hours, 36,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS AT RT OVERWING EXIT ROWS TURN OFF AFTER 30 SEC. R&R BATTERY PACK AT SEAT ROW 9A/B IAW AMM 33-51-07-902. OPS CHECKS GOOD.
